Consequences of missing doses?

A board to discuss the Multiple Sclerosis modifying drug Betaseron

Consequences of missing doses?

Postby Sailorlal » Wed Nov 25, 2015 12:02 pm

So, I've been on Betaseron for 9 years. Thus far, I've done pretty well with it- I have no disability, and relatively light symptoms of the disease. However, I go through periods where I'm not very compliant with doing my injections. It can be easy to just blow it off, mainly due to their being no immediate consequences if you do miss a dose. I'm curious about a couple things...I've been kind of bad lately- I recently went like 5 days without my med ( did take my med today). I've noticed that starting last night, my "MS aches" have been pretty rough- I'm very fatigued and in pain. Is there an immediate consequence for not taking your med like that? Also, I'm a bit anxious that I've done myself lasting damage by being non-compliant- I am promising myself that I'm going to always take it going forward, but will this affect me long term?
Sailorlal
Newbie
 
Posts: 9
Joined: Wed Nov 25, 2015 11:54 am

Advertisement

Return to Betaseron

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service


cron